Advances in Pure Mathematics

Volume 9, Issue 10 (October 2019)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

The Successive Approximation Method for Solving Nonlinear Fredholm Integral Equation of the Second Kind Using Maple

HTML  XML Download Download as PDF (Size: 801KB)  PP. 832-843  
DOI: 10.4236/apm.2019.910040    847 Downloads   1,452 Views   Citations
Author(s)

ABSTRACT

In this paper, we will use the successive approximation method for solving Fredholm integral equation of the second kind using Maple18. By means of this method, an algorithm is successfully established for solving the non-linear Fredholm integral equation of the second kind. Finally, several examples are presented to illustrate the application of the algorithm and results appear that this method is very effective and convenient to solve these equations.

Cite this paper

Maturi, D. (2019) The Successive Approximation Method for Solving Nonlinear Fredholm Integral Equation of the Second Kind Using Maple. Advances in Pure Mathematics, 9, 832-843. doi: 10.4236/apm.2019.910040.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.